# SDR DXTA2013032505337

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,966 hours, 8,021 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE HAS SEVERAL DENTS.  COLD WORKED DENTS IAW SRM 51-40-03.  MINOR REPAIR.
